# SDR SPAA00007

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 106056342
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RDD - NR 1 ENGINE LOST ALL A SYSTEM HYDRAULIC FLUID DURING ENGINE START.  INVESTIGATION REVEALED THAT THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE WAS DAMAGED, CAUSING THE FLUID LOSS.  THE HYDRAULIC PRESSURE LINE WAS REPLACED AND LEAK CHECKED PER MM 29-11-0.  CASE DRAIN FILTER INSPECTED PER MM 29-11-41.  HYDRAULIC SYSTEM SERVICED PER MM 12-12-0.
